specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
Price
This store has earned the following certifications.
This product contains levocetirizine dihydrochloride, which is the same active ingredient found in XYZAL Allergy 24HR. Clinically proven to provide effective relief from indoor and outdoor allergens.
Our allergy medication offers 24-hour symptom relief from hay fever and other upper respiratory allergies. You can expect clinically proven relief within 60 minutes.
LEVOCETIRIZINE DIHYDROCHLORIDE, our active antihistamine, is clinically proven to deliver relief from indoor and outdoor allergens, ensuring you feel better faster.
Our tablets temporarily relieve the symptoms of hay fever and other upper respiratory allergies, including: - Sneezing - Runny nose - Itchy nose or throat - Itchy, watery eyes
GoodSense Levocetirizine Dihydrochloride Tablets, 5 mg, are a gluten-free option for all-day allergy relief, making them suitable for individuals with gluten sensitivities.
MORE FROM Allergy